# SDR USAA2009122393413

- Difficulty date: December 11, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 44,563 hours, 16,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - EMERGENCY LIGHT LENS MISSING AT 9 RIGHT.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT 9 RIGHT.
